MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE LT SZ 1-2 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE LT SZ 1-2 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74025621
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the surgery the patient felt the uncomfortableness.X-ray showed posterior subluxation of the femoral component.So the insert was revised.
 
Additional Manufacturer Narrative
The associated complaint device was returned and evaluated.A lab analysis was conducted and the components were inspected visually to determine the cause of the reported incident.No destructive analysis was conducted during this investigation.The insert was worn with scratches on the articulating and non-articulating surfaces.The periphery of the locking detail has some damage.There were no observations of material or manufacturing deviations in the course of this investigation.A clinical evaluation was conducted and without the request clinical information a thorough medical investigation cannot be rendered.Should any additional medical information be provided this complaint will be re-assessed.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.There were no observations of material or manufacturing deviations in the course of this investigation.Should information become available this complaint can be re-assessed.Available this complaint can be re-assessed.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.

Brand Name
JRNY II CR ISRT XLPE LT SZ 1-2 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8834669
Report Number1020279-2019-02802
Device Sequence Number10819497
Product Code JWH
UDI-Device Identifier00885556422670
UDI-Public00885556422670
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74025621
Device Lot Number17EM15463
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date07/28/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;